On the number of factorizations of t mod N and the probability distribution of Diffie-Hellman secret keys for many users
author
statement of authorship
Alar Leibak
source
Advances in mathematics of communications
publisher
American Institute of Mathematical Science
journal volume number month
vol. 17, 4
year of publication
pages
p. 920-927
subject term
keyword
Factorization of integer modulo N
cyclic group
t-convolution
Diffie-Hellman secret key
probability distribution
ISSN
1930-5346
notes
Bibliogr.: 8 ref
Open Access
Open Access
scientific publication
teaduspublikatsioon
classifier
category (general)
category (sub)
kvartiil
TTÜ department
language
inglise
Leibak, A. On the number of factorizations of t mod N and the probability distribution of Diffie-Hellman secret keys for many users // Advances in mathematics of communications (2023) vol. 17, 4, p. 920-927. https://doi.org/10.3934/amc.2021029